A Caltech Library Service

Super Quantum Airy Structures

Bouchard, Vincent and Ciosmak, Paweł and Hadasz, Leszek and Osuga, Kento and Ruba, Blazej and Sułkowski, Piotr (2020) Super Quantum Airy Structures. Communications in Mathematical Physics, 380 (1). pp. 449-522. ISSN 0010-3616. PMCID PMC7584568. doi:10.1007/s00220-020-03876-0.

[img] PDF - Published Version
Creative Commons Attribution.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We introduce super quantum Airy structures, which provide a supersymmetric generalization of quantum Airy structures. We prove that to a given super quantum Airy structure one can assign a unique set of free energies, which satisfy a supersymmetric generalization of the topological recursion. We reveal and discuss various properties of these supersymmetric structures, in particular their gauge transformations, classical limit, peculiar role of fermionic variables, and graphical representation of recursion relations. Furthermore, we present various examples of super quantum Airy structures, both finite-dimensional—which include well known superalgebras and super Frobenius algebras, and whose classification scheme we also discuss—as well as infinite-dimensional, that arise in the realm of vertex operator super algebras.

Item Type:Article
Related URLs:
URLURL TypeDescription CentralArticle Paper
Bouchard, Vincent0000-0003-4777-9819
Hadasz, Leszek0000-0003-3949-4661
Osuga, Kento0000-0003-3949-4661
Ruba, Blazej0000-0002-7086-4504
Sułkowski, Piotr0000-0002-6176-6240
Additional Information:© The Author(s) 2020. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit Received 21 September 2019; Accepted 19 August 2020; Published 13 October 2020. We thank Gaëtan Borot, Nitin Chidambaram, Thomas Creutzig, and Motohico Mulase for inspiring discussions. This work was supported by the ERC Starting Grant No. 335739 “Quantum fields and knot homologies” funded by the European Research Council under the European Union’s Seventh Framework Programme, and the TEAM programme of the Foundation for Polish Science co-financed by the European Union under the European Regional Development Fund (POIR.04.04.00-00-5C55/17-00). V.B. and K.O. acknowledge the support of the Natural Sciences and Engineering Research Council of Canada. The work of KO is also supported in part by the Engineering and Physical Sciences Research Council under Grant Agreement Ref. EP/S003657/1. The work of P.C. is also supported by the NCN Preludium Grant No. 2016/23/N/ST1/01250 “Quantum curves and Schrödinger equations in matrix models” funded by National Science Centre in Poland. The work of B.R. was supported by the Faculty of Physics, Astronomy and Applied Computer Science Grant MSN 2019 (N17/MNS/000040) for young scientists and PhD students.
Group:Walter Burke Institute for Theoretical Physics
Funding AgencyGrant Number
European Research Council (ERC)335739
European UnionPOIR.04.04.00-00-5C55/17-00
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Engineering and Physical Sciences Research Council (EPSRC)EP/S003657/1
National Science Centre (Poland)2016/23/N/ST1/01250
Jagiellonian UniversityN17/MNS/000040
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Issue or Number:1
PubMed Central ID:PMC7584568
Record Number:CaltechAUTHORS:20190910-110621857
Persistent URL:
Official Citation:Bouchard, V., Ciosmak, P., Hadasz, L. et al. Super Quantum Airy Structures. Commun. Math. Phys. 380, 449–522 (2020).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98543
Deposited By: Joy Painter
Deposited On:10 Sep 2019 20:45
Last Modified:16 Nov 2021 17:39

Repository Staff Only: item control page